# SDR 2023FA0000360

- Difficulty date: July 10, 2023
- Submitted: July 10, 2023
- Operation: General aviation
- Aircraft: N554AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9828
- Aircraft time: 2,382 hours
- System (JASC): 5200 · Doors
- Part: Support
- Part number: L521M3834206
- Condition: Broken
- Location: Zone 800
- Part time: 980 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

L/H DOOR CAR ASSY SUPPORT BROKE IN FLIGHT. DOOR DEPARTED AIRCRAFT AT ABOUT 650 AGL ON APPROACH TO TOTH STAGE FIELD. NO CREW, CIVILIANS OR DAMAGE WAS REPORTED. DOOR WAS REPAIRABLE AND AIRCRAFT HAD NO OTHER DAMAGE.
